# SDR AALA984117

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 343
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORROSION REMOVED FROM UPPER SURFACE OF SEAT TRACK.  BLENDED OUT EXCEEDED SRM MAX ALLOWABLE LIMITS.  BLENDED OUT CORROSION AND REMOVED TABS ADJACENT TO THE DAMAGED AREA ALODINED AND PRIMED.  APPROCHED BY ENGINEER WITH NOTED CONDITION PER MRB 767-1632.  (M)
